# SDR 9707529903

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL CONE EMERGENCY LIGHT ABOVE INTERIOR HANDLE INOPERATIVE.  MAINTENANCE FOUND PIN PUSHED BACK AT LIGHT CONNECTOR.  REPOSITIONED PIN, OPERATIONAL CHECK NORMAL.
